# SDR SWIA201126940

- Difficulty date: July 28, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 14,044 hours, 9,633 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN THE COCKPIT.  (SERVICE)  REPLACED LT ACM.  P/N: GG670-95009-5, S/N OFF: 00561.
